# SDR CA121206003

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,657 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 204012103005
- Condition: Worn
- Location: Main Rotor Hub
- Part time: 186 hours
- Component: Main Rotor Hub, Bell
- Component part number: 204012101143
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PURGING WITH GREASE OF THE MAIN ROTOR GRIP IT WAS NOTICED THAT GREASE WOULD NOT COME OUT OF THE VENT FITTING AT THE TOP OF THE GRIP.  THE ROTOR HUB WAS REMOVED AND DISASSEMBLED TO FIND EXCESSIVE WEAR ON THE FITTING AT THE SEAL CONTACT AREA ALLOWING GREASE TO PASS THROUGH INTO THE YOKE.
